# SDR DLM11961968

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa JT8D15A
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHECK, FOUND TRACK LIGHTS OUT ON LT AND RT AISLES FROM  ROW 37 AND 39 TO 51.  FOUND PIGTAIL AT 37G BAD.  REPLACED SAME AT 37G.  ALSO, REPLACED  FWD LT BATTERY PACK.  ALL OPS NORMAL.
